On a homomorphism property of hoops

Bulletin of the Section of Logic 33 (3):135-142 (2004)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,805

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2014-01-17

Downloads
61 (#191,042)

6 months
1 (#386,031)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references

Citations of this work

Algebraic Logic Perspective on Prucnal’s Substitution.Alex Citkin - 2016 - Notre Dame Journal of Formal Logic 57 (4):503-521.

Add more citations

Similar books and articles

Extending Baire Property by Uncountably Many Sets.Paweł Kawa & Janusz Pawlikowski - 2010 - Journal of Symbolic Logic 75 (3):896-904.
Our Rationalist Heritage.Walter Hoops - 1971 - Chicago: Printed by Cf Print. Service.